Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On primoult N. Delayed period. What does it mean?

I am 26. Married in November 2009, Once I miss carry the baby in 7th month of pregnancy in Feb 2011. After that regular periods every month but 7 to 10 days late. But recently my period was on 11th July 2012. Till now I did not get period, last week I consult gynocoligist and pregnancy test was -ve. she gave primolut n 5mg(Norethiserone) tablet for one week daily twice. But also I did not get till today. Please advice me what shall i do now?
Asked On : Mon, 17 Sep 2012
Answers:  2 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Infertility is the inability of a couple to conceive after one year of regular sexual intercourse.
If you are having difficulty conceiving then you and your partner should consider visiting a fertility specialist.

Fertility requires healthy sperm to be able to pass through the cervix to the uterus where it meets an egg.
It requires the release of a healthy egg to meet with the sperm by passing through open tubes and eventually implanting in the uterus.
If any of these areas has a problem , pregnancy may not occur.

To evaluate you- your doctor will take a comprehensive history and examine you generally and examine your pelvis. Investigations will involve checking the tubes to make sure they are not blocked, doing blood tests to check to see if the ovaries are releasing eggs to be fertilised , hormonal tests to see if there is anything change in certain hormones that may interfere with fertility (thyroid horome,prolactin,testosterone), an ultrasound may be done to assess the uterus.
Since you had a miscarriage previously your doctor may look at the time in the pregnancy that this occured to see if it is related to the cervix not being closed tightly enough and allowing the baby to pass.

Your partner should also have a sperm count done, because in alot of cases problems conceiving is related to both male and female issues

I hope this helps
Answered: Mon, 17 Sep 2012
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hi, welcome to HCM i am Dr Das
From your history, it is evident that you are suffering from irregular period . And now you have temporary stoppage. You are taking right drug. But, you have to wait for chronic7 days after completion of the drug, if then also period does not started , consult with your treating doctor. Normally, bleeding occurs within 7days after completion of the drug.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor